| Model Number |
5571-S-3206 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Discomfort (2330); Joint Dislocation (2374)
| Date of Event |
05/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
Event or Problem Description
It was reported that a patient complained of rubbing and grinding in their arm and the doctor said it would get better.The patient says that their condition has gotten worse.The patient cannot use their arm and/or raise it above their head.Patient wants their arm fixed and is seeking compensation."equipment" has come apart in patient's arm.Patient might need a revision.Ct scan is scheduled to determine if there is enough bone for a revision.Patient cannot work and is on disability.
Additional Manufacturer Narrative
Please note the corrections made to the h6 device code: the reported event was not confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Due to the lack of evidence and further information it was not possible to determine the root cause of the reported event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation if the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description